Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 6 found articles
 
 
  Interval Methods for Semi-Infinite Programs
 
 
Title: Interval Methods for Semi-Infinite Programs
Author: Bhattacharjee, Binita
Green, William H.
Barton, Paul I.
Appeared in: Computational optimization and applications
Paging: Volume 30 (2005) nr. 1 pages 63-93
Year: 2005
Contents:
Publisher: Kluwer Academic Publishers, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands